# SDR SWIA202162670

- Difficulty date: July 8, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 319.70 ST STR 27    (FILED CLOSED)    EVALUATED CORROSION FOUND TO BE OUT OF LIMITS IAW CRJ200 SRM 53-00-00 REMOVED AND DRILLED NEW FRAME AT FS 319.70 STR 23L TO 23R AND INSTALLED FRAME IAW CRJ200 SRM 51-42-06, SRM 51-42-21, SRM 51-25-00 / CALIBRATED TOOLS USE  EPOCH 650 AV 8959 CAL DUE SEP 21, OLYMPUS 600 NORTEC AV 8958 CAL DATE SEP 21  / WEIGHT CHANGE NEGLIGIBLE. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1003-SKY
